SKU: 12715

In stock

Chemists’ Own Aspirin Soluble 60 Tablets

Read 1 review

Original price was: $10.95.Current price is: $6.76. 38% off RRP

1
Ready for shipping Australia, Sydney
Standard2-4 daysflat rate$9.11
RRP - recommended retail price
flat rate - flat postage fee regardless of cart size

Chemists’ Own Aspirin Soluble Tabs 60.

Product Benefits:

  • Provides temporary relief of pain associated with headaches and migraine, headache
  • Symptoms of colds and flu, toothache, rheumatic pain, period pain, muscular pain and also reduces fever.
  • In addition to relieving pain and reducing fever
  • It also reduces inflammation associated with back and muscular pain, sore throats, strains and sprains.

60 Tablets (Aspirin 300mg)

Chemists’ Own Aspirin Soluble Tablets

Directions

Disperse in or take with a glass of water.

Adults and children over 12 years:
1-3 tablets, every 4-6 hours as required.

Ingredients

Aspirin 300 mg
Contains sugars as lactose.

Warnings

Follow the directions for use.
Incorrect use could be harmful.
If symptoms persist talk to your health professional.
Always read the label and follow the directions for use.
Store Below 25ºC.

Weight 0.12 kg
Dimensions 20 × 20 × 20 cm
Barcode

AUST R

Chemists' Own

In 1995, the Chemists’ Own brand was born, offering four over-the counter medications in the areas of cold, flu and allergies. The range was developed exclusively for pharmacy to offer over-the-counter medications at value for money without compromising quality for Australian consumers.
Loading reviews ....